Skip to main content
It looks like you're using Internet Explorer 11 or older. This website works best with modern browsers such as the latest versions of Chrome, Firefox, Safari, and Edge. If you continue with this browser, you may see unexpected results.

AUBG Faculty Bibliography: Gateva-Ivanova, Tatiana

Tatiana Gateva-Ivanova

Professor (MSc)

Office: BAC 322

Phone: +359 73 888 491

Bibliography

Journal Articles

Arici, F., Galuppi, F., & Gateva-Ivanova, T. (2020). Veronese and Segre morphisms between non-commutative projective spaces. arXiv preprint arXiv:2003.01681. https://arxiv.org/abs/2003.01681

Gateva-Ivanova, T. (2019). Algebras defined by Lyndon words and Artin-Schelter regularity. Max-Planck-Institut für Mathematik, (32). https://www.mpim-bonn.mpg.de/preprints?year=2019&number=&name=Gateva-Ivanova&title

Gateva-Ivanova, T. (2019). A combinatorial approach to noninvolutive set-theoretic solutions of the Yang–Baxter equation. arXiv preprint arXiv:1808.03938. https://arxiv.org/abs/1808.03938

Gateva-Ivanova, T. (2019). The braided group of a square-free solution of the Yang-Baxter equation and its group algebra. arXiv preprint arXiv:1902.00962. https://arxiv.org/abs/1902.00962

Gateva-Ivanova, T. (2018). Set-theoretic solutions of the Yang–Baxter equation, braces and symmetric groups. Advances in Mathematics, 338, 649-701. https://doi.org/10.1016/j.aim.2018.09.005

Gateva-Ivanova, T. (2018). A combinatorial approach to noninvolutive set-theoretic solutions of the Yang-Baxter equation. arXiv preprint arXiv:1808.03938. https://arxiv.org/pdf/1808.03938.pdf

Cedó, F., Gateva-Ivanova, T., & Smoktunowicz, A. (2018). Braces and symmetric groups with special conditions. Journal of Pure and Applied Algebra, 222(12), 3877-3890. https://doi.org/10.1016/j.jpaa.2018.02.012

Cedó, F., Gateva-Ivanova, T., & Smoktunowicz, A. (2017). On the Yang–Baxter equation and left nilpotent left braces. Journal of Pure and Applied Algebra, 221(4), 751–756. https://doi.org/10.1016/j.jpaa.2016.07.014

Gateva-Ivanova, T., & Fløystad, G. (2014). Monomial algebras defined by Lyndon words. Journal of Algebra, 403(1), 470-496. https://doi.org/10.1016/j.jalgebra.2014.01.012

Gateva-Ivanova, T., & Cameron, P. (2012). Multipermutation solutions of the Yang-Baxter equation. Communications in Mathematical Physics, 309(3), 583-621. https://doi.org/10.1007/s00220-011-1394-7

Gateva-Ivanova, T. (2012). Quadratic algebras, Yang-Baxter equation, and Artin-Schelter regularity. Advances in Mathematics, 230(4-6), 2152-2175. https://doi.org/10.1016/j.aim.2012.04.016

Gateva-Ivanova, T. (2011). Garside structures on monoids with quadratic square-free relations. Algebras and Representation Theory, 14(4), 779-802. http://rdcu.be/vp1N

Gateva-Ivanova, T., & Majid, S. (2011). Quantum spaces associated to multipermutation solutions of level two. Algebras and Representation Theory, 14(2), 341-376. http://rdcu.be/vp1K

Gateva-Ivanova, T. (2010). Quadratic algebras, Yang-Baxter equation, and Artin-Schelter regularity. Mathematics: Quantum Algebra [electronically published only], 11, 1-26. http://arxiv.org/PS_cache/arxiv/pdf/1011/1011.6520v1.pdf  

Gateva-Ivanova, T., & Cameron, P. (2009). Multipermutation solutions of the Yang-Baxter equation. Mathematics: Quantum Algebra [electronically published only], 7, 1-60. http://arxiv.org/PS_cache/arxiv/pdf/0907/0907.4276v1.pdf

Gateva-Ivanova, T., & Majid, S. (2008). Matched pairs approach to set theoretic solutions of the Yang- Baxter equation. Journal of Algebra, 319(4), 1462-1529. http://www.sciencedirect.com/science/article/pii/S0021869307006047

Gateva-Ivanova, T., & Majid, S. (2007). Set-theoretic solutions of the Yang–Baxter equation, graphs and computations. Journal of Symbolic Computation, 42(11-12), 1079-1112. https://doi.org/10.1016/j.jsc.2007.06.007

Gateva-Ivanova, T. (2004). Binomial Skew-polynomial rings, Artin-Schelter regular rings, and binomial solutions of the Yang-Baxter equation. Serdica Mathematical Journal, 30(2-3), 431-470. http://www.math.bas.bg/serdica/2004/2004-431-470.pdf

Gateva-Ivanova, T. (2004). A combinatorial approach to the set-theoretic solutions of the Yang-Baxter equation. Journal of Mathematical Physics, 45(10), 3828-3858. https://doi.org/10.1063/1.1788848

Gateva-Ivanova, T., Jespers, E., & Okninski, J. (2003). Quadratic algebras of skew type and the underlying semigroups, Journal of Algebra, 270(2), 635-659. https://doi.org/10.1016/j.jalgebra.2003.06.005

Gateva-Ivanova, T., & Van den Bergh, M. (1998). Semigroups of I-type. Journal of Algebra, 206(1), 97-112. https://doi.org/10.1006/jabr.1997.7399

Gateva-Ivanova, T. (1996). Skew polynomial rings with binomial relations. Journal of Algebra, 185(3), 710-753. https://doi.org/10.1006/jabr.1996.0348

Gateva-Ivanova, T. (1994). Noetherian properties of skew polynomial rings with binomial relations. Transactions of the American Mathematical Society, 343(1), 203-219. http://www.jstor.org/stable/2154529?origin=crossref  

Gateva-Ivanova T. (1991). On the noetherianity of some associative finitely presented algebras. Journal of Algebra, 138(1), 13-35. http://www.sciencedirect.com/science/article/pii/002186939190189F  

Gateva-Ivanova, T. (1989). P.I. degree of tensor products of PI-algebras. Journal of Algebra, 123(1), 64-73. http://www.sciencedirect.com/science/article/pii/0021869389900355

Gateva-Ivanova, T., & Latyshev, V. (1988). On recognizable properties of associative algebras. Journal of Symbolic Computation, 6(2-3), 371-388. http://www.sciencedirect.com/science/article/pii/S0747717188800543

Book Chapter

Gateva-Ivanova T. (1991). Noetherian properties and growth of some associative algebras. In T. Mora & C. Traverso (Eds.), Effective methods in algebraic geometry. Progress in Mathematics (Vol. 94, pp. 143-158). Birkhäuser. https://doi.org/10.1007/978-1-4612-0441-1_9

Conference Proceedings

Gateva-Ivanova, T. (2021). The Braided group of a square-free solution of the Yang-Baxter equation and its group algebra. In I. Georgiev, H. Kostadinov & E. Lilkova (Eds.), Advanced Computing in Industrial Mathematics. BGSIAM 2018. Studies in Computational Intelligence, vol. 961. Springer, Cham.

Gateva-Ivanova, T. (2018). Extensions of braided groups. In Mathematics and Education in Mathematics, Proceedings of the 47th Conference of the Union of Bulgarian Mathematicians (pp.102-108). Borovets, Bulgaria.

Belov, A., & Gateva-Ivanova, T. (2016, November). Radicals of monomial algebras. In Proceedings of First International Tainan-Moscow Algebra Workshop (Tainan 1994) (pp. 159-169). Walter de Gruyter, Berlin–New York. https://books.google.de/books?id=WZdsDwAAQBAJ&lpg=PA159&ots=RHOwTmFXUK&dq=Belov%2C%20gateva-ivanova&lr&pg=PA159#v=onepage&q=Belov,%20gateva-ivanova&f=false

Gateva- Ivanova, T. (2000). Set theoretic solutions of the Yang-Baxter equation. In Mathematics and Education in Mathematics, Proceedings of the 29th Spring Conference of the Union of Bulgarian Mathematicians (pp.107-117). Lovetch, Bulgaria.

Gateva-Ivanova T. (1989). Algorithmic determination of the jacobson radical of monomial algebras. In J.H. Davenport (Ed.), Eurocal '87. EUROCAL 1987. Lecture Notes in Computer Science (Vol. 378, pp. 355-364). Springer, Berlin, Heidelberg. https://doi.org/10.1007/3-540-51517-8_139

Gateva-Ivanova T. (1989). Global dimension of associative algebras. In T. Mora (Ed.), AAECC 1988: Applied Algebra, Algebraic Algorithms and Error-Correcting Codes. Lecture Notes in Computer Science (Vol. 357, pp. 213-229). Springer, Berlin, Heidelberg. https://doi.org/10.1007/3-540-51083-4_61